Alert archive / Iowa / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 73, NWS Des Moines, IA

June 15, 2019Grundy County, Marshall County, Tama County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 15, 2019, 5:31 PM CDT for Grundy County, Marshall County, Tama County, Iowa. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2019, 5:31 PM CDT (22:31 UTC)
Expired
Jun 15, 2019, 6:30 PM CDT
In force
59 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Grundy County, IA, Marshall County, IA, Tama County, IA

The radar

The Des Moines radar (KDMX), 85 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 5:37 PM CDTTSTM WND DMGGladbrook, IAREPORT OF TREES DOWN. TIME ESTIMATED FROM RADAR.
Jun 15, 5:40 PM CDTTSTM WND DMGMontour, IAREPORT OF TREES DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 1:20 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2019-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2019-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

345 
WUUS53 KDMX 152231
SVRDMX
IAC075-127-171-152330-
/O.NEW.KDMX.SV.W.0073.190615T2231Z-190615T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
531 PM CDT Sat Jun 15 2019

The National Weather Service in Des Moines  has issued a

* Severe Thunderstorm Warning for...
  Marshall County in central Iowa...
  Tama County in central Iowa...
  Southwestern Grundy County in central Iowa...

* Until 630 PM CDT.

* At 531 PM CDT, a severe thunderstorm was located near Marshalltown,
  moving east at 45 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Trained weather spotters.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Marshalltown, Toledo, Tama, Traer, Dysart, Conrad, Meskwaki Casino,
  Gladbrook, Le Grand, Garwin, Gilman, Albion, Liscomb, Chelsea,
  Montour, Laurel, Clutier, Elberon, Beaman and Haverhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4186 9282 4187 9306 4221 9304 4221 9300
      4227 9300 4229 9230 4187 9230
TIME...MOT...LOC 2231Z 269DEG 37KT 4205 9281 

HAIL...0.88IN
WIND...60MPH
 
$$

Fowle
4 follow-up statements
107 
WWUS53 KDMX 152254
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
554 PM CDT Sat Jun 15 2019

IAC075-127-171-152330-
/O.CON.KDMX.SV.W.0073.000000T0000Z-190615T2330Z/
Marshall IA-Tama IA-Grundy IA-
554 PM CDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN MARSHALL...TAMA AND SOUTH CENTRAL GRUNDY COUNTIES...

At 553 PM CDT, a severe thunderstorm was located near Toledo, moving
east at 30 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Marshalltown, Toledo, Tama, Traer, Dysart, Conrad, Meskwaki Casino,
Gladbrook, Le Grand, Garwin, Gilman, Chelsea, Montour, Laurel,
Clutier, Elberon, Beaman, Haverhill, Lincoln and Ferguson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.


&&

LAT...LON 4186 9282 4187 9306 4203 9293 4215 9286
      4227 9287 4229 9230 4187 9230
TIME...MOT...LOC 2253Z 269DEG 25KT 4203 9258 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
 
$$

Fowle
219 
WWUS53 KDMX 152305
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
605 PM CDT Sat Jun 15 2019

IAC075-127-171-152330-
/O.CON.KDMX.SV.W.0073.000000T0000Z-190615T2330Z/
Marshall IA-Tama IA-Grundy IA-
605 PM CDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN MARSHALL...TAMA AND SOUTHERN GRUNDY COUNTIES...

At 604 PM CDT, a severe thunderstorm was located 8 miles east of
Toledo, moving east at 40 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Toledo, Tama, Traer, Dysart, Meskwaki Casino, Gladbrook, Garwin,
Gilman, Chelsea, Montour, Clutier, Elberon, Vining, Tf Clark State
Park, Union Grove State Park and Toledo Municipal Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

&&

LAT...LON 4186 9288 4197 9276 4214 9275 4223 9277
      4224 9230 4187 9230 4186 9282
TIME...MOT...LOC 2304Z 272DEG 37KT 4201 9242 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
 
$$

Fowle
327 
WWUS53 KDMX 152318
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
618 PM CDT Sat Jun 15 2019

IAC075-127-152327-
/O.CAN.KDMX.SV.W.0073.000000T0000Z-190615T2330Z/
Marshall IA-Grundy IA-
618 PM CDT Sat Jun 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARSHALL AND
SOUTHERN GRUNDY COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Iowa.

LAT...LON 4190 9252 4204 9253 4223 9254 4224 9230
      4187 9230 4187 9252
TIME...MOT...LOC 2317Z 267DEG 33KT 4202 9229 

$$

IAC171-152330-
/O.CON.KDMX.SV.W.0073.000000T0000Z-190615T2330Z/
Tama IA-
618 PM CDT Sat Jun 15 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR EASTERN TAMA COUNTY...

At 617 PM CDT, a severe thunderstorm was located near Keystone, or 15
miles east of Toledo, moving east at 40 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Traer, Dysart, Chelsea, Clutier, Elberon, Vining and Tf Clark State
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. This storm may cause serious injury and significant
property damage.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4190 9252 4204 9253 4223 9254 4224 9230
      4187 9230 4187 9252
TIME...MOT...LOC 2317Z 267DEG 33KT 4202 9229 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
 
$$

Fowle
605 
WWUS53 KDMX 152333
SVSDMX

Severe Weather Statement
National Weather Service Des Moines IA
633 PM CDT Sat Jun 15 2019

IAC171-152343-
/O.EXP.KDMX.SV.W.0073.000000T0000Z-190615T2330Z/
Tama IA-
633 PM CDT Sat Jun 15 2019

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TAMA COUNTY HAS
EXPIRED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Iowa.

LAT...LON 4190 9252 4204 9253 4223 9254 4224 9230
      4187 9230 4187 9252
TIME...MOT...LOC 2333Z 269DEG 37KT 4202 9208 

$$

Fowle

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:28 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 15, 3:28 PM CDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Des Moines IA
328 PM CDT Sat Jun 15 2019

.SHORT TERM.../Tonight through Sunday/
Issued at 327 PM CDT Sat Jun 15 2019

Confidence: Medium to High

Main concern in the first period is the ongoing convection.  Storms
pulsing up with instability and given lack of shear have been
favoring wind over hail for the moment.  Weak boundary over northern
and northeast Iowa continues to focus slow moving storms. Other
concerns include brief funnel/spin up or localized flash flooding
due to slow movement.  To the west of the area in eastern Nebraska,
a remnant MCV is drifting east into Iowa as well.  HIres models had
indicated that this would refire more convection in conjunction with
with the ongoing current convection this afternoon.  Will monitor
through the evening hours as airmass remains primed for some severe
and localized heavy rainfall. After sunset, convection will likely
quiet down through 06z and be east of the region between 06z and 12z
Sunday.  Of the 3 synoptic models, the Euro hangs on to the trough
the longest on Sunday over portions of eastern Iowa. This may result
in a brief shower or two, but for now will leave forecast dry.
Lows tonight will remain in the upper 50s/lower 60s north and in
the mid 60s over the south. Sunday will see afternoon readings in
the mid 70s north to the lower 80s in the south. A weak ridge of
high pressure will drop south into Iowa Sunday night into early
Monday. Lows will remain on the mild side, but generally a few
degrees cooler in the mid 50s north to the lower 60s south.

.LONG TERM.../Sunday night through Saturday/
Issued at 327 PM CDT Sat Jun 15 2019

Confidence: Medium

The early portion of the week will begin on a quiet note, though
already by Monday afternoon the next approaching trough may spread
some scattered showers and a few thunderstorms into the western
third of the area.  Highs will be just below seasonal norms Monday
and back in the mid 70s north to the lower 80s south. From Tuesday
into Wednesday, a slow moving wave will track over the region and
continue chances for showers and thunderstorms. The Euro continues
to track the surface low across northern Missouri while the GFS has
it tracking over Iowa. This will have some impact on rainfall
amounts and also the scope of rain chances. The remainder of the
week will feature a zonal flow with continued energy rippling
through the pattern. This will result in nearly daily chances for
some precipitation.  Though the mid to late week systems look rather
insignificant, the Friday through Sunday system is more robust. This
should increase chances for stronger storms and bring a potential
for more widespread rains.  Highs through the period from Tuesday
through Saturday will remain range-bound from the mid 70s to lower
80s and be highly dependent upon day to day rain coverage. Any
chances for stronger to severe storms should hold off until late in
the week.

&&

.AVIATION.../For the 18Z TAFS through 18Z Sunday afternoon/
Issued at 1231 PM CDT Sat Jun 15 2019

Weak boundary situated over central/eastern sections aiding in
development of iso thunder at 17z and expect some convection to
pop and recycle through mid afternoon. More organized convection
expected aft 22z over central/northwest areas as larger portion of
the region realizes CAPE release. Have mainly VCTS/VCSH for now
but will monitor for potential better timing of categorical
chances. Winds rather light except near convection. MVFR/IFR cigs
move into northeast sections at KMCW/KALO/KFOD from 12-18z Sunday
as southern sites KDSM/KOTM generally VFR through period. /rev

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...REV
LONG TERM...REV
AVIATION...REV
Hazardous weather outlook, Jun 15, 3:36 PM CDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Des Moines IA
336 PM CDT Sat Jun 15 2019

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-162045-
Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo-
Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun-
Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene-
Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-
Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-
Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-
Appanoose-Davis-
336 PM CDT Sat Jun 15 2019

This Hazardous Weather Outlook is for portions of central Iowa.

.DAY ONE...This afternoon and tonight

Strong to severe thunderstorms are possible through mid evening.
The main threats are lightning, large hail, damaging winds and
locally heavy rainfall. An isolated tornado may also occur.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms are possible Tuesday through Friday. At this time,
the predictability of severe weather is too low; although toward
Friday some of the storms may be approaching severe limits.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

REV

In the hours before

Local storm report, Jun 15, 4:22 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
422 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 PM     TORNADO          4 ENE WHITTEN           42.29N 92.94W
06/15/2019                   GRUNDY             IA   LAW ENFORCEMENT

            POSSIBLE LANDSPOUT TORNADO REPORTED
            NORTHEAST OF WHITTEN AND SOUTH OF WELLSBURG
            VIA SOCIAL MEDIA AND HARDIN COUNTY.

&&

REV
Local storm report, Jun 15, 4:47 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
447 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     PERRY                   41.84N 94.10W
06/15/2019                   DALLAS             IA   FIRE DEPT/RESCUE

            LARGE LIMBS DOWN AROUND PERRY. TIME
            ESTIMATED.

&&

ANSORGE
Special weather statement, Jun 15, 4:48 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Des Moines IA
448 PM CDT Sat Jun 15 2019

IAZ047-048-059>061-152245-
Story IA-Boone IA-Jasper IA-Polk IA-Dallas IA-
448 PM CDT Sat Jun 15 2019

...Thunderstorms to Impact the Des Moines Metro Area...

At 443 PM CDT, Doppler radar was tracking a several thunderstorms
developing over the Des Moines metro area with the most activity
from Ames, to Polk City, to Waukee.

Wind gusts up to 50 mph and pea sized hail will be possible with
these storms.

Rainfall amounts up to one inch will be possible with this storm.

Locations impacted include...
Des Moines, Ames, West Des Moines, Ankeny, Urbandale, Johnston,
Clive, Newton, Altoona, Waukee, Pleasant Hill, Grimes, Windsor
Heights, Carlisle, Bondurant, Polk City, Huxley, Saylorville, Madrid
and Mitchellville.

Those attending the Johnston Green Days are in the path of this
storm and should prepare for frequent lightning, gusty winds, and
heavy downpours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Saylorville Resevoir or Big Creek Lake, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central Iowa.

LAT...LON 4193 9396 4208 9366 4167 9300 4153 9347
      4154 9392
TIME...MOT...LOC 2143Z 316DEG 29KT 4196 9368

Fowle
Local storm report, Jun 15, 4:58 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
458 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND GST     2 S AMES                41.99N 93.62W
06/15/2019  M72 MPH          STORY              IA   MESONET

            REPORTED AT AMES MUNICIPAL AIRPORT.

&&

REV
Local storm report, Jun 15, 5:19 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
519 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0453 PM     TSTM WND DMG     AMES                    42.02N 93.62W
06/15/2019                   STORY              IA   PUBLIC

            18 INCH TREE SNAPPED. TREE DID HAVE SOME
            ROT. PICTURE VIA TWITTER.

&&

AK
Local storm report, Jun 15, 5:31 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
531 PM CDT SAT JUN 15 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     TSTM WND GST     4 E ALBION              42.11N 92.92W
06/15/2019  M68 MPH          MARSHALL           IA   MESONET

            REPORTED AT MARSHALLTOWN MUNICIPAL AIRPORT.

&&

REV

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 12:57 PM CDTSevere Thunderstorm WarningDMXButler, Franklin15 min
Jun 15, 1:58 PM CDTSevere Thunderstorm WarningDMXHardin32 min
Jun 15, 2:32 PM CDTSevere Thunderstorm WarningDMXSac28 min
Jun 15, 2:34 PM CDTSevere Thunderstorm WarningDMXGrundy, Hardin, Marshall41 min
Jun 15, 2:35 PM CDTSevere Thunderstorm WarningDMXHumboldt, Pocahontas, Webster40 min
Jun 15, 3:15 PM CDTSevere Thunderstorm WarningDMXGrundy, Marshall34 min
Jun 15, 3:19 PM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Webster, Wright41 min
Jun 15, 3:26 PM CDTSevere Thunderstorm WarningDMXCalhoun, Pocahontas, Webster36 min
Jun 15, 3:48 PM CDTFlash Flood WarningDMXGrundy, Hardin, Marshall6 hr
Jun 15, 4:21 PM CDTSevere Thunderstorm WarningDMXBoone, Story24 min
Jun 15, 4:48 PM CDTSpecial Weather StatementDMXJasper, Polk57 min
Jun 15, 4:51 PM CDTSevere Thunderstorm WarningDMXBoone, Jasper, Marshall, Polk, Story54 min
Jun 15, 5:20 PM CDTSevere Thunderstorm WarningDMXJasper, Marion, Polk, Warren40 min
Jun 15, 5:49 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Marion, Marshall, Poweshiek, Tama41 min
Jun 15, 6:48 PM CDTSevere Thunderstorm WarningDMXMahaska, Marion, Monroe, Wapello47 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.